MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK-LF

Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK-LF
Catalog Number DYNJ39460I
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when they try, there is a roughness to it, and it will not separate", "it will almost cold-weld together", and "it usually will lock halfway apart.".
 
Additional Manufacturer Narrative
The customer reported that the surgeons try to separate the stylet from the spinal needle to use for meds or fluid into the shoulder and knee, and "we are unable to use it." medline received one needle, ndl spinal 18g x 3.5 quincke, for sample review; no additional pack contents were returned, the cover was still over the needle and the stylet was pulled out from the needle, and when functionally testing the needle, the needle stylet did not move and was stuck.Per review of the sample provided, medline confirmed that the stylet of the component could not be removed.The root cause has been determined to be due to reduced clearance between the outer and inner needles, resulting from dimensional tolerances and rough inner needle surfaces; the inner needle manufacturer improved the surface finish to match historical standards and implement tighter surface roughness controls, and the complaint has been provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-KNEE ARTHROSCOPY PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50774385
Report Number1417592-2026-40700
Device Sequence Number18773887
Product Code OJH
UDI-Device Identifier10195327112714
UDI-Public10195327112714
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ39460I
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown